# SDR IPXA2017060417857

- Difficulty date: June 4, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 54,045 hours, 17,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11, FOUND EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REPLACED EXTERIOR EMERGENCY LIGHT LAMP IAW AMM 33-51-16-962-001, REV 121.  PERFORMED TEST OF THE  LAMP IAW AMM 33-51-16-962-001, REV 121.
